# SDR ASOA2015070813291

- Difficulty date: June 14, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,543 hours, 20,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AFT SIDE OF FS 280, CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  R & R FLOORBEAM BRACKET IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 & 51-42-21-001-001-A01.
